# SDR AU980536

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: LW12186
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CONNECTING ROD NUT INCORRECTLY MACHINED AT FACTORY.
